# SDR CA981216020

- Difficulty date: November 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Part number: 831A000005
- Condition: Stiff
- Location: Wing
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, SLAT FAULT MESSAGE, SLATS JAMMED, RECYCLED, CARRIED OUT PROCEDURE FOR LANDING WITH SLATS JAMMED AT '0' POSITION.  REPLACED LEFT HAND WING TIP BRAKE.
